# SDR REXA201100678

- Difficulty date: October 5, 2011
- Submitted: October 8, 2011
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 8,715 hours, 6,182 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Defective
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X FLOW PUMP CAUTION & ASSOCIATED AQT XFLOW INHIB STATUS MSGS.  REMOVED AND REPLACED FUEL QUANTITY CONTROL COMPUTER IAW CRJ-900 AMM 28-41-22, OPS CHECKED GOOD IAW CRJ-900 AMM 28-13-00.  OK FOR SERVICE.  P/N EFFECTIVELY VERIFIED.
